Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mixed norm estimates for certain generalized Radon transforms
HTML articles powered by AMS MathViewer

by Michael Christ and M. Burak Erdoğan PDF
Trans. Amer. Math. Soc. 360 (2008), 5477-5488 Request permission

Abstract:

We obtain essentially optimal local mixed norm inequalities for certain generalized Radon transforms defined by integration over curves.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 44A12, 47G10
  • Retrieve articles in all journals with MSC (2000): 44A12, 47G10
Additional Information
  • Michael Christ
  • Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
  • MR Author ID: 48950
  • Email: mchrist@math.berkeley.edu
  • M. Burak Erdoğan
  • Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
  • Email: berdogan@math.uiuc.edu
  • Received by editor(s): September 7, 2005
  • Received by editor(s) in revised form: November 9, 2006
  • Published electronically: April 9, 2008
  • Additional Notes: The first and second authors were partially supported by NSF grants DMS-040126 and DMS-0540084, respectively.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 5477-5488
  • MSC (2000): Primary 44A12; Secondary 47G10
  • DOI: https://doi.org/10.1090/S0002-9947-08-04548-0
  • MathSciNet review: 2415081